PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the global Lipschitz continuity of the Bergman projection on a class of convex domains of infinite type in $\mathbb {C}^2$

Volume 150 / 2017

Ly Kim Ha Colloquium Mathematicum 150 (2017), 187-205 MSC: Primary 32A25; Secondary 32A26, 32W35, 32F18. DOI: 10.4064/cm7065-11-2016 Published online: 20 July 2017


The main purpose of this paper is to prove the global Lipschitz continuity of the Bergman projection in a class of smoothly bounded, convex domains admitting maximal type $F$ in $\mathbb {C}^2$. The maximal type $F$ here is a geometric condition which includes all cases of finite type and many cases of infinite type in the sense of Range (1978). Let $\varOmega $ be such a domain. We prove that the Bergman projection $\mathcal {P}$ maps continuously $\varLambda ^{t^{\alpha }}(\varOmega )$ to $\varLambda ^{g_{\alpha }}(\varOmega )$ for $0 \lt \alpha \le 1$, where $g_\alpha $ is a function depending on $F$.


  • Ly Kim HaFaculty of Mathematics and Computer Science
    University of Science
    Vietnam National University HoChiMinh City (VNU-HCM)
    227 Nguyen Van Cu Street, District 5
    Ho Chi Minh City, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image